I am a female, and weigh about 50 kg. I am currently having chest tightness and anxiety. I have been prescriped Zapiz 0.25. However, it is not helping much. Can I take another?
About a year ago, I was asked to start Serlift and I started weaning off them about three months ago.
Sometimes I feel chest tightness, difficutly in sleeping and butterflies in my chest for which I was prescribed to take Zapiz 0.25 as an SOS. I took a tablet about half an hour ago however do not see any relief. I wanted to know if it would be fine if I took another tablet of Zapiz 0.25. All my respiratory, heart, and chest tests, etc. are clear.
Welcome to icliniq.com.
Your symptoms are of active anxiety, but only Zapiz (Clonazepam) is not going to cure anxiety for you. Zapiz is a temporary relaxant (Benzodiazepines are relaxants used in an emergency) and works well when there are active symptoms of anxiety. But it is not a permanent solution.
Why was Serlift stopped? And have you taken any therapy sessions?
Cognitive-behavioral therapy will help you recognize the negative thoughts which are keeping you in the loop of anxiety and you will be able to not let yourself get affected by them. Because we have to also focus on why you are getting anxiety at all. Medications and Cognitive behavioral therapy combined are a good way to treat anxiety disorder. Also, long term use of Zapiz is not good for health.
As of now, you can take Zapiz 0.25, twice it will relax you a little. I would suggest you to reconsider your medication and also start therapy sessions to get good results.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. does appear to that of HAPE (high altitude pulmonary edema). The presence of a headache, difficulty in breathing, chest heaviness, irritability and stomach pains are initial symptoms of altitude sickness. You have rightly been given oxygen and bro... Read fullWhat could be the reason for my acidity and chest heaviness?
.. are related to a gastric problem. Try to avoid herbal medication as some of them are irritating to stomach and worsen the acidity. Your symptoms and normal investigations suggest the possibility of IBS (irritable bowel disease) or indigestion from... Read fullGeneralized Anxiety Disorder(GAD)
that worsens with life stressors with the occurrence of negative life events ... stress of GAD ... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now